Deng Lei, Ding Xie-ping. Iterative Construction of Fixed Points for Multivalued operators of the Monotone Type in Uniformly Smooth Banach Spaces[J]. Applied Mathematics and Mechanics, 1994, 15(10): 849-853.
Citation: Deng Lei, Ding Xie-ping. Iterative Construction of Fixed Points for Multivalued operators of the Monotone Type in Uniformly Smooth Banach Spaces[J]. Applied Mathematics and Mechanics, 1994, 15(10): 849-853.

Iterative Construction of Fixed Points for Multivalued operators of the Monotone Type in Uniformly Smooth Banach Spaces

  • Received Date: 1993-09-01
  • Publish Date: 1994-10-15
  • The fixed points of set-valued operators satisfying a condition of monotonicity type in s-uniformly smooth Banach spaces are approximated by recursive averaging process in the present paper.
  • loading
  • [1]
    Chidume,C.E.,Iterative consturction of fixed points for multivalued operators of the monotone type,Appl.Anal.,23(1986),209-218.
    [2]
    Dunn,J.C.,Iterative construction of fixed points for multivalued operators of the monotone type,J.Fturc}.Anal,27(1978),38-50.
    [3]
    Istratescu,Vasile 1.,Fixed Point Theory,D.Reidel Publishing Company(1981).
    [4]
    Lindenstrauss,J.and L.Tsafriri,Classical Bancrch Spnces,II.,Springer-Verlag,New York/Berlin(1979).
    [5]
    Xu,Z.B.and G.F.Roach,Characteristic inequalities of uniformly convex and uniformly smooth Banach Spaces,J.Math.Anal.Appl.157(1991),189-210.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1959) PDF downloads(561) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return